\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On ${{\mathbb{Z}}}_{p^r}{{\mathbb{Z}}}_{p^s}$-additive cyclic codes

Abstract Full Text(HTML) Related Papers Cited by
  • A ${\mathbb{Z}}_{p^r}{\mathbb{Z}}_{p^s}$-additive code, $r≤ s$, is a${\mathbb{Z}}_{p^s}$-submodule of ${{\mathbb{Z}}_{p^r}^α× {\mathbb{Z}}_{p^s}^β}$. We introduce ${\mathbb{Z}}_{p^r}{\mathbb{Z}}_{p^s}$-additive cyclic codes. These codes can be seen as ${\mathbb{Z}}_{p^s}[x]$-submodules of ${\mathcal{R}^{α,β}_{r,s}}= \frac{{\mathbb{Z}}_{p^r}[x]}{\langle x^α-1\rangle}×\frac{{\mathbb{Z}}_{p^s}[x]}{\langle x^β-1\rangle}$. We determine the generator polynomials of a code over ${\mathcal{R}^{α,β}_{r,s}}$ and a minimal spanning set over ${{\mathbb{Z}}_{p^r}^α× {\mathbb{Z}}_{p^s}^β}$ in terms of the generator polynomials. We also study the duality in the module ${\mathcal{R}^{α,β}_{r,s}}$.Our results generalise those for ${\mathbb{Z}}_{2}{\mathbb{Z}}_{4}$-additive cyclic codes.

    Mathematics Subject Classification: 94B05, 94B15, 94B60.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   T. Abualrub , I. Siap  and  N. Aydin , $\mathbb Z_2\mathbb Z_4$-additive cyclic codes, IEEE Trans. Inf. Theory, 60 (2014) , 1508-1514. 
      I. Aydogdu  and  I. Siap , The structure of $\mathbb Z_2\mathbb Z_{2^s}$-additive codes: bounds on the minimum distance, Appl. Math. Inf. Sci., 7 (2013) , 2271-2278. 
      I. Aydogdu  and  I. Siap , On $\mathbb Z_{p^r}\mathbb Z_{p^s}$-additive codes, Lin. Multilin. Algebra, 63 (2014) , 2089-2102. 
      J. Borges , C. Fernández-Córdoba , J. Pujol , J. Rifá  and  M. Villanueva , $\mathbb Z_2\mathbb Z_4$-linear codes: generator matrices and duality, Des. Codes Crypt., 54 (2010) , 167-179. 
      J. Borges , C. Fernández-Córdoba  and  R. Ten-Valls , $\mathbb Z_2\mathbb Z_4$-additive cyclic codes, generator polynomials and dual codes, IEEE Trans. Inf. Theory, 62 (2016) , 6348-6354. 
      J. Borges , C. Fernández-Córdoba  and  R. Ten-Valls , $\mathbb Z_2$-double cyclic codes, Des. Codes Crypt., 86 (2018) , 463-479.  doi: 10.1007/s10623-017-0334-8.
      A. R. Calderbank  and  N. J. A. Sloane , Modular and $p$-adic cyclic codes, Des. Codes Crypt., 6 (1995) , 21-35. 
      H. Q. Dinh  and  S. R. López-Permouth , Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inf. Theory, 50 (2004) , 1728-1744. 
      J. Gao , M. Shi , T. Wu  and  F. Fu , On double cyclic codes over $\mathbb Z_4$, Finite Fields Appl., 39 (2016) , 233-250. 
      P. Kanwar  and  S. R. López-Permouth , Cyclic codes over the integers modulo $p^m$, Finite Fields Appl., 3 (1997) , 334-352. 
  • 加载中
SHARE

Article Metrics

HTML views(1828) PDF downloads(407) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return